Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What causes hand rash,pain and tinggling after taking methamphetamine shots?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 546 Questions
I've only being shooting methamphetamine on and off for Cole months...i know I didn't miss but after my last 2 day binge my arm and hands are getting red rash and uncomfortable pain in my wrist....and there a tingling sensation in my sides plz help with out going to doctor
Posted Tue, 18 Mar 2014 in Drug Abuse
Answered by Dr. Fatbardha Sejdini 55 minutes later
Brief Answer: Possible artery injection,meth reaction Detailed Answer: Hi, Having hand rash and tinggling is indicating that you might have missed the vein and did the shot in the arteries. Another cause could be related to high dose of meth shot. I'd suggest to apply cold compresses to the site of injection and to stop taking meth, at least until improvement. You can also apply cold compresses to the rash area, and can ask for OTC anti-hystamine at your local drug store. Once again, try not to give meth shots anymore, it is a pity to waste your health and wealth. Hope it helped! Dr.Sejdini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor